# SDR CALA2018100102006

- Difficulty date: September 25, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352128
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT STA 360 BETWEEN STR 28R AND 27R (RBL 10) DURING VISUAL INSP FROM TIRE DAMAGEN REF N/R 9876766 PREVIOUS DISCREPANCY DETAILS SHOULD READ AS FOLLOW: "FOUND DENT AT STA 316 BTWN STR 28R & 27R (RBL 10) DURING VISUA INSP." REF. N/R:9876766 FOR COMPLETE DETAILS OF THE REPAIR ACCOMPLISHED INTERIM REPAIR PER UNITED EC/RA5331-02262."ACCOM PLISHED INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHI NG 50,000 TOTAL AIRCRAFT FLIGHT CYCLES PLANINNG TO CONTACT ENGIN EERING AFTER 47,000 CYCLES BUT BEFORE 48,000 NOTE:LOCATED AT STA 316 INSTEAD OF 360 BTWN 28R & 27 R RBL10.REF. N/R:9876766 INSP C/W C/W INTERIM REPAIR IAW ECRA 5331-02262. ACCOMPLISH INSP REQ- UIREMENTS ON OR BEFORE THE A/C REACHES 50,000 TOTAL A/C FLT CYCS PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCS BUT BEFORE 48, 000 CYCLES FOR THE INSP REQUIREMENTS. C/W INTERIM REPAIR IAW UAL ECRA 5331-02262. ACCOMPLISH INSP REQ- UIREMENTS ON OR BEFORE THE A/C REACHES 50,000 TOTAL A/C FLT CYCS PLANNING TO CONTACT ENGINEERING AFTER 47,000 CYCS BUT BEFORE 48, 000 CYCLES FOR THE INSP REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIATED DIP AS PER ABOVE REQUIREMENTS QC REVIEWED QC REVIEWED RECORDS UPDATE..DB INI: >47K < 48K TAFC  PLN/ENG T/A: 50K TAFC...DB N080276
